# SDR C2XA11IA048

- Difficulty date: March 4, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 25,659 hours, 19,194 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: 14529541001
- Condition: Dirty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2572, THE CREW REPORTED A LOUD PRESSURIZATION SQUEAL AT FL350 AND 7.6DELTA P, AND CABIN PRESSURE WENT TO 9000 AT FL350.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED AND LUBRICATED THE SERVICE DOOR SEAL, PRESSURIZED THE AIRCRAFT WITH NO LEAKS OR NOISE NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
